# SDR ASAA0955930

- Difficulty date: June 10, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 10,919 hours, 3,467 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 7590361101
- Condition: Malfunctioned
- Location: Apu Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DELTA P INDICATOR ON LUBE FILTER HOUSING EXTENDED.  REPLACED LUBE FILTER ELEMENT AND REST DELTA P INDICATOR ON LUBE FILTER HOUSING.  NO CONTAMINANTS FOUND IN FILTER.  REF MM 49 91 12.  OPS CHECK GOOD.
